Alert archive / Colorado / Flash Flood Warnings in 2023

Flash Flood Warning 49, NWS Denver/Boulder, CO

June 22, 2023Lincoln County, Colorado

NWS Denver/Boulder, CO issued this flash flood warning at Jun 22, 2023, 12:40 AM MDT for Lincoln County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2023, 12:40 AM MDT (06:40 UTC)
Expired
Jun 22, 2023, 3:45 AM MDT
In force
3 hr
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Flood severity
None

County Lincoln County, CO

The radar

The Pueblo radar (KPUX), 55 km from the middle of the area, began a volume at 06:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 6.7 hours before the alert went out and 357 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2023-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 919 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2023-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
919 J/kg
Mixed-layer CIN
-157 J/kg
Mixed-layer LCL
1151 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

496 
WGUS55 KBOU 220640
FFWBOU
COC073-220945-
/O.NEW.KBOU.FF.W.0049.230622T0640Z-230622T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Denver CO
1240 AM MDT Thu Jun 22 2023

The National Weather Service in Denver has issued a

* Flash Flood Warning for...
  Southwestern Lincoln County in east central Colorado...

* Until 345 AM MDT.

* At 1240 AM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 3 inches of rain 
  have fallen. Additional rainfall amounts up to 1 inch are possible 
  in the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, gulches,
           roads, and poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Forder and Punkin Center.

This includes the following streams and drainages...
  Skull Creek, Little Horse Creek, Mustang Creek, South Rush Creek, 
  Lone Tree Creek, Pond Creek, Horse Creek and Steels Fork.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3887 10372 3887 10363 3867 10362 3866 10386
      3887 10387 3887 10386 3887 10385 3887 10379
      3887 10375

FLASH FLOOD...RADAR INDICATED

$$

RPK
2 follow-up statements
813 
WGUS75 KBOU 220742
FFSBOU

Flash Flood Statement
National Weather Service Denver CO
142 AM MDT Thu Jun 22 2023

COC073-220945-
/O.CON.KBOU.FF.W.0049.000000T0000Z-230622T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln CO-
142 AM MDT Thu Jun 22 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 AM MDT EARLY THIS 
MORNING FOR SOUTHWESTERN LINCOLN COUNTY...

At 142 AM MDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 2 and 4 inches of rain have 
fallen. Additional rainfall amounts up to 1 inch are possible in the 
warned area. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, gulches,
         roads, and poor drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Forder and Punkin Center.

This includes the following streams and drainages...
  Horse Creek, Little Horse Creek, Steels Fork, Mustang Creek, Lone 
  Tree Creek, South Rush Creek, Pond Creek and Skull Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3887 10372 3887 10363 3867 10362 3866 10386
      3887 10387 3887 10386 3887 10385 3887 10379
      3887 10375

FLASH FLOOD...RADAR INDICATED

$$

RPK
845 
WGUS75 KBOU 220936
FFSBOU

Flash Flood Statement
National Weather Service Denver CO
336 AM MDT Thu Jun 22 2023

COC073-220946-
/O.EXP.KBOU.FF.W.0049.000000T0000Z-230622T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln CO-
336 AM MDT Thu Jun 22 2023

...FLASH FLOOD WARNING WILL EXPIRE AT 345 AM MDT EARLY THIS MORNING 
FOR SOUTHWESTERN LINCOLN COUNTY...

The heavy rain has ended. Please continue to heed remaining road 
closures. A Flood Advisory remains in effect until 615 AM MDT for 
southern Lincoln county.

A Flood Watch remains in effect until 600 AM MDT for portions of 
east central and northeast Colorado.

LAT...LON 3887 10372 3887 10363 3867 10362 3866 10386
      3887 10387 3887 10386 3887 10385 3887 10379
      3887 10375

$$

Hiris

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 12:08 AM MDT, 32 minutes earlier.

Area forecast discussion, Jun 22, 12:08 AM MDT, 32 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
1208 AM MDT Thu Jun 22 2023

.UPDATE...
Issued at 1016 PM MDT Wed Jun 21 2023

The forecast is performing well with only minor updates this
evening. Convection began early this event, first along a boundary
down the eastern plains in the early afternoon. Soon after, it
began to fire off the mountains and Palmer Divide but most of
those storms were relatively moderate. More serious convection
then fired off outflow from that line along the plains as it
worked west across the plains into the foothills. Storms have
brought heavy rainfall, large hail, strong wind, and tornadoes.

We have expired our Tornado Watch but extended our Severe
Thunderstorm Watch until 4 AM MDT, though we removed our northern
counties (Larimer, Weld, Broomfield).

We maintain our Flood Watch for most of our plains south of the
South Platte River, valid through 6 AM tomorrow morning. Storms
are still producing heavy rainfall on already saturated soils, and
will continue to cause excessive runoff and flooding impacts.

We expired a few of our Flood Advisories, and intend to soon
expire a few more, such that the only remaining Advisories should
soon be for the South Platte River from Atwood east to the western
edge of Sedgwick County. Hydrographs of observations and forecast
put the expired portions below action stage.

&&

.SHORT TERM...(This evening through Thursday)
Issued at 328 PM MDT Wed Jun 21 2023

Northeast Colorado will remain between messy troughing to the
northwest and ridging to the south, and there is another upper
low over the Southeast. These features form an omega block over
the CONUS, and the synoptic pattern is pretty well stalled over
the continent. There is southwesterly flow aloft over Colorado.

There is some 'early' convection along a boundary down the
eastern plains and we have already issued our first warnings for
the event. West of that boundary, some convection firing over the
Palmer Divide and Front Range, but otherwise still waiting on the
cap to break. Models seem to have a general agreement about
breaking 21Z or just after; ACARS soundings show that we are
still in the "loaded gun" scenario of having tremendous
instability below a little cap of inhibition, and any forcing
through that cap will result in severe convection. Outflow from
the current convection over the eastern plains could easily be
enough to start a cascade of convection across the forecast area.
All hazards are possible with widespread storms through this
evening. SPC has us in enhanced risk through this evening, mainly
for hail but also tornadoes and gusts. We have already confirmed
at least one tornado on the northeast plains.

We have issued a Tornado Watch and a Severe Thunderstorm Watch
which together cover most of our plains and even cover parts of
the mountains east of the continental divide. Also, we maintain a
Flood Watch for most of our plains south of the South Platte River
from 6 PM this evening through 6 AM tomorrow morning, as we
expect areas of heavy rainfall on already pretty saturated soils
to cause excessive runoff and flooding.

We maintain our remaining Flood Advisories for the South Platte
and Cache La Poudre Rivers (basically from the western edge of
Weld County east to the western edge of Sedgwick County, now with
a little break just east of Greeley) and the Colorado River
(between Willow Creek and Little Muddy Creek). Hydrographs of
gauge observations show action stage for many of our points along
the Advisory areas, and MBRFC and CBRFC forecast those conditions
to persist.

Tonight, partly cloudy over the high country and mostly cloudy
over the plains, with scattered to widespread showers slowly
exiting east. Low temperatures probably going to be sporadic and
based on convection, but again generally 50s across the plains
and 30s and 40s across the high country.

Tomorrow, patchy fog and low clouds are possible in the morning,
though it depends heavily on clearing and how much winds moderate.
Some patchy fog is reasonable across the plains again, favoring
the South Platte River Valley. Humidity will be much higher
following precipitation this evening, and high temperatures should
be a bit cooler, in the 70s across the plains and mostly 50s and
70s across the high country. Expect another round of scattered to
widespread showers and storms to begin in the afternoon. There
looks to be very similar (maybe even better) moisture in place,
again plenty of instability and probably enough shear to support a
few supercells. At the very least, locally heavy rainfall leading
to excessive runoff and flooding impacts.

.LONG TERM...(Thursday night through Wednesday)
Issued at 328 PM MDT Wed Jun 21 2023

A shortwave will bring another round of scattered thunderstorms
through Thursday night. Our upper levels shifts as the next trough
axis pushes east into our region. Models are still uncertain in
availability of moisture Friday but favorable instability values
of MLCAPE at 600-700 J/kg reaching persist across the I-25
corridor to the plains. Model soundings indicate microburst
potential displaying weak surface inversions and steep lapse
rates near 7-8 C/km. With low levels still moist, will keep PoPs
below 20 percent for most of the region with potential for
isolated storms Friday.

Additionally southwesterly winds increase near 35 mph mainly
across Park County and the Palmer Divide. It is likely these winds
will produce wind gusts up to -20-25 mph bringing near critical
fire weather conditions to these areas depending on fuel status.
Pressure gradients increase across northeastern Colorado on
Saturday where strong wind gusts carry into Saturday afternoon for
the mountains into the urban corridor. Expect breezy conditions
up to 35-40 mph gusts through late Saturday afternoon. 500-700mb
level become drier this weekend. Skies remain mostly sunny
Saturday and Sunday afternoon. Temperatures begin to increase near
normal as the urban corridor and plains reaching the low to mid
80s. Mountains and valleys will trend near the upper 50s to mid
60s this weekend.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1208 PM MDT Wed Jun 21 2023

Storms continue to impact the terminals, mainly DEN and APA
bringing lightning, brief heavy rain and gusty winds (up to 20-30
kts), and small hail. Expect this threat to continue for the next
few hours for the terminals before exiting to the east. Next
concern for the overnight period will be the potential for low
stratus/minor visibility impacts after the storms exit. Plenty of
moisture in the environment to support lower clouds with ceilings
040-060. Some forecast guidance continues to express the
potential for even lower ceilings, around 015-030 to develop in
the 09-13z timeframe. Lower ceilings rise through the late
morning/early afternoon timeframe. Thursday afternoon will feature
another round of scattered thunderstorms with the higher chances
in the 20-02z timeframe. A few storms may pose the risk for severe
hail and wind, otherwise expect the typical impacts from any
passing storms such as brief gusty winds, temporary lower
ceiling/vis in tstorms, and lightning.

&&

.HYDROLOGY...
Issued at 328 PM MDT Wed Jun 21 2023

We maintain our Flood Watch for most of our plains south of the
South Platte River from 6 PM this evening through 6 AM tomorrow
morning, as we expect areas of heavy rainfall on already pretty
saturated soils to cause excessive runoff and flooding. There is a
limited threat of flash flooding to burn areas east of the
continental divide.

We maintain our remaining Flood Advisories for the South Platte
and Cache La Poudre Rivers (basically from the western edge of
Weld County east to the western edge of Sedgwick County, now with
a little break just east of Greeley) and the Colorado River
(between Willow Creek and Little Muddy Creek). Hydrographs of
gauge observations show action stage for many of our points along
the Advisory areas, and MBRFC and CBRFC forecast those conditions
to persist.

There will be a limited threat of burn area flash flooding again
tomorrow afternoon and evening, as another round of scattered to
widespread showers may bring locally heavy rainfall.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 6 AM MDT Thursday for COZ041-045>047-049.

&&

UPDATE...EJD
SHORT TERM...EJD
LONG TERM...AD
AVIATION...Mensch
HYDROLOGY...AD/EJD
Hazardous weather outlook, Jun 21, 10:29 AM MDT, 14 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1029 AM MDT Wed Jun 21 2023

COZ030>051-221630-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1029 AM MDT Wed Jun 21 2023

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

Scattered to likely showers and thunderstorms are forecast today
for much of the forecast area by late this afternoon continuing
this evening and even later tonight further east over the plains.
It is looking more likely that some of the storms will produce
large hail, strong winds, heavy rainfall, and possibly tornadoes
mainly over the plains and mainly during this evening. There is
also a limited threat of flash flooding over the alpine burned
areas through mid evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Scattered showers and thunderstorms are possible Thursday with a
chance for a few strong to severe storms on the plains with hail
and gusty winds. There is a limited threat for flash flooding over
the Cameron Peak burn area. Additionally, storms and showers may
produce heavy rainfall causing poor drainage areas and saturated
soils to flood across the plains Thursday. A warmer and drier
pattern will begin late Friday into early next week.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to send reports of severe weather or
flooding.

In the hours before

Local storm report, Jun 21, 7:08 PM MDT, 5 hours 32 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
708 PM MDT Wed Jun 21 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     Hail             2 NE Thornton           39.91N 104.92W
06/21/2023  E1.00 inch       Adams              CO   Public

            Report from mPING: Quarter (1.00 in.).

0636 PM     Hail             1 SSW Crescent Village  39.91N 105.34W
06/21/2023  E1.00 inch       Jefferson          CO   Trained Spotter

            Report from mPING: Quarter (1.00 in.).

&&
Local storm report, Jun 21, 8:22 PM MDT, 4 hours 18 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Denver CO
822 PM MDT Wed Jun 21 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 PM     Hail             10 SW Forder            38.59N 103.87W
06/21/2023  M2.00 inch       Lincoln            CO   Storm Chaser

            Report via SpotterNetwork.

0814 PM     Hail             11 SW Forder            38.58N 103.87W
06/21/2023  M2.00 inch       Lincoln            CO   Storm Chaser

            Report via SpotterNetwork.

0741 PM     Hail             5 E Laporte             40.63N 105.04W
06/21/2023  E1.00 inch       Larimer            CO   Public

            Report from mPING: Quarter (1.00 in.) Time
            adjusted using radar estimation.

0741 PM     Hail             1 SW Todd Creek         39.97N 104.89W
06/21/2023  E1.00 inch       Adams              CO   Public

            Report from mPING: Quarter (1.00 in.).

0736 PM     Hail             2 N Fort Collins        40.58N 105.07W
06/21/2023  M1.00 inch       Larimer            CO   Trained Spotter

            Report via Twitter. Time and location
            estimated.

0730 PM     Hail             1 ENE Brookvale         39.64N 105.41W
06/21/2023  M1.00 inch       Clear Creek        CO   Cocorahs

            Report via CoCoRaHS observer. Up to 1 inch
            hail, with average hail diameter near nickel
            size. Damaged shingles.

0708 PM     Hail             1 SW Todd Creek         39.97N 104.90W
06/21/2023  M1.00 inch       Adams              CO   Trained Spotter

            Largest hail stone found so far. Time
            estimated from radar.

0654 PM     Hail             2 NE Thornton           39.91N 104.92W
06/21/2023  E1.00 inch       Adams              CO   Public

            Report from mPING: Quarter (1.00 in.).

0636 PM     Hail             1 SSW Crescent Village  39.91N 105.34W
06/21/2023  E1.00 inch       Jefferson          CO   Trained Spotter

            Report from mPING: Quarter (1.00 in.).

&&

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 6:01 PM MDTSevere Thunderstorm WarningBOUWashington29 min
Jun 21, 6:11 PM MDTSevere Thunderstorm WarningBOUAdams, Morgan, Washington34 min
Jun 21, 6:19 PM MDTFlash Flood WarningBOULogan3 hr
Jun 21, 6:23 PM MDTTornado WarningBOULogan22 min
Jun 21, 6:24 PM MDTSevere Thunderstorm WarningBOUWashington51 min
Jun 21, 6:26 PM MDTTornado WarningBOUWashington34 min
Jun 21, 6:47 PM MDTSevere Thunderstorm WarningBOUWeld43 min
Jun 21, 6:53 PM MDTTornado Warning Considerable damage threatBOUWashington37 min
Jun 21, 6:54 PM MDTSevere Thunderstorm WarningBOUAdams36 min
Jun 21, 7:18 PM MDTSevere Thunderstorm WarningBOUAdams, Weld27 min
Jun 21, 7:21 PM MDTSevere Thunderstorm WarningBOUClear Creek24 min
Jun 21, 7:26 PM MDTSevere Thunderstorm WarningBOUWashington34 min
Jun 21, 7:27 PM MDTFlash Flood WarningBOUMorgan, Washington3 hr
Jun 21, 7:35 PM MDTSevere Thunderstorm WarningBOULincoln25 min
Jun 21, 7:36 PM MDTSevere Thunderstorm WarningBOULarimer, Weld39 min
Jun 21, 7:39 PM MDTTornado WarningBOUWashington15 min
Jun 21, 7:46 PM MDTSevere Thunderstorm WarningBOUClear Creek, Gilpin, Jefferson, Park44 min
Jun 21, 7:48 PM MDTAreal Flood AdvisoryBOUWeld3 hr
Jun 21, 7:53 PM MDTSevere Thunderstorm WarningBOULincoln37 min
Jun 21, 7:56 PM MDTSevere Thunderstorm WarningBOUWashington17 min
Jun 21, 8:02 PM MDTSevere Thunderstorm WarningBOUWeld28 min
Jun 21, 8:12 PM MDTSevere Thunderstorm WarningBOUWeld33 min
Jun 21, 8:17 PM MDTSevere Thunderstorm WarningBOUArapahoe, Elbert28 min
Jun 21, 8:26 PM MDTSevere Thunderstorm Warning Considerable damage threatBOULincoln34 min
Jun 21, 8:28 PM MDTSevere Thunderstorm WarningBOULincoln32 min
Jun 21, 8:32 PM MDTAreal Flood AdvisoryBOUClear Creek, Park3 hr
Jun 21, 8:38 PM MDTFlash Flood WarningBOUWashington3 hr
Jun 21, 8:40 PM MDTSevere Thunderstorm WarningBOUClear Creek, Jefferson50 min
Jun 21, 8:40 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUArapahoe, Elbert35 min
Jun 21, 8:43 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Denver, Jefferson32 min
Jun 21, 8:44 PM MDTSevere Thunderstorm WarningBOUAdams, Weld31 min
Jun 21, 8:48 PM MDTFlash Flood Warning Considerable damage threatBOULarimer85 min
Jun 21, 8:55 PM MDTSevere Thunderstorm Warning Considerable damage threatBOULincoln35 min
Jun 21, 8:57 PM MDTSevere Thunderstorm Warning Considerable damage threatBOULincoln14 min
Jun 21, 8:59 PM MDTFlash Flood WarningBOULincoln3 hr
Jun 21, 9:04 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUClear Creek, Jefferson26 min
Jun 21, 9:05 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Denver25 min
Jun 21, 9:10 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUElbert19 min
Jun 21, 9:15 PM MDTSevere Thunderstorm WarningBOUAdams, Morgan, Weld30 min
Jun 21, 9:17 PM MDTSevere Thunderstorm WarningBOUElbert28 min
Jun 21, 9:20 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUArapahoe, Denver, Jefferson40 min
Jun 21, 9:21 PM MDTFlash Flood WarningBOUClear Creek3 hr
Jun 21, 9:27 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUAdams, Arapahoe, Denver33 min
Jun 21, 9:28 PM MDTAreal Flood AdvisoryBOUAdams, Arapahoe, Denver, Jefferson3 hr
Jun 21, 9:33 PM MDTAreal Flood WarningBOULogan6 hr
Jun 21, 9:39 PM MDTSevere Thunderstorm WarningBOUArapahoe, Denver36 min
Jun 21, 9:39 PM MDTSevere Thunderstorm WarningBOUElbert36 min
Jun 21, 9:44 PM MDTSevere Thunderstorm WarningBOUDouglas, Elbert46 min
Jun 21, 9:52 PM MDTSevere Thunderstorm Warning Considerable damage threatBOULincoln38 min
Jun 21, 9:53 PM MDTFlash Flood WarningBOULincoln3 hr
Jun 21, 9:59 PM MDTSevere Thunderstorm WarningBOUArapahoe31 min
Jun 21, 10:07 PM MDTFlash Flood WarningBOUAdams, Arapahoe, Denver3 hr
Jun 21, 10:10 PM MDTSevere Thunderstorm WarningBOUElbert35 min
Jun 21, 10:24 PM MDTAreal Flood WarningBOUMorgan, Washington9 hr
Jun 21, 10:39 PM MDTFlash Flood WarningBOUElbert3 hr
Jun 21, 10:41 PM MDTSevere Thunderstorm WarningBOUElbert49 min
Jun 21, 11:27 PM MDTSevere Thunderstorm WarningBOUElbert33 min
Jun 21, 11:35 PM MDTSevere Thunderstorm WarningBOUJefferson25 min
Jun 21, 11:41 PM MDTSevere Thunderstorm Warning Considerable damage threatBOULincoln34 min
Jun 21, 11:55 PM MDTSevere Thunderstorm WarningBOUElbert50 min
Jun 22, 12:13 AM MDTSevere Thunderstorm WarningBOUElbert, Lincoln32 min
Jun 22, 12:14 AM MDTAreal Flood WarningBOUAdams6 hr
Jun 22, 12:39 AM MDTSevere Thunderstorm WarningBOUElbert14 min
Jun 22, 12:48 AM MDTAreal Flood WarningBOUAdams, Arapahoe, Elbert6 hr
Jun 22, 12:50 AM MDTAreal Flood AdvisoryBOUClear Creek, Jefferson, Park3 hr
Jun 22, 2:02 AM MDTAreal Flood WarningBOUAdams, Arapahoe, Elbert, Morgan24 hr
Jun 22, 2:43 AM MDTSevere Thunderstorm WarningBOULincoln47 min
Jun 22, 3:12 AM MDTAreal Flood AdvisoryBOUElbert, Lincoln3 hr
Jun 22, 7:24 AM MDTAreal Flood AdvisoryBOUMorgan, Washington6 hr
Jun 22, 10:13 AM MDTFlood WatchBOUAdams, Arapahoe, Boulder, Broomfield, Denver, Douglas and 6 more14 hr
Jun 22, 10:49 AM MDTRiver Flood AdvisoryBOUWeld4 days
Jun 22, 10:52 AM MDTRiver Flood AdvisoryBOUMorgan, Weld4 days
Jun 22, 1:35 PM MDTAreal Flood AdvisoryBOULogan17 hr
Jun 22, 1:40 PM MDTSevere Thunderstorm WarningBOUGilpin, Jefferson15 min
Jun 22, 2:15 PM MDTSevere Thunderstorm WarningBOUDenver, Jefferson45 min
Jun 22, 2:45 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUDenver, Jefferson45 min
Jun 22, 3:01 PM MDTSevere Thunderstorm Warning Destructive damage threatBOUArapahoe, Denver, Jefferson44 min
Jun 22, 3:04 PM MDTSevere Thunderstorm WarningBOUBoulder22 min
Jun 22, 3:09 PM MDTAreal Flood AdvisoryBOUGilpin, Jefferson3 hr
Jun 22, 3:15 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUArapahoe, Denver, Douglas, Jefferson45 min

Nearby

Flash Flood Warnings in Colorado, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.